# SDR SWAA2025071089003

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 14,119 hours, 6,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.  REPOSITIONED & SECURED LOWER GIRT BAR FLAP ON R1 DOOR SLIDE PER AMM 25-66-01.
